# SDR AMTA200400570

- Difficulty date: May 18, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211*
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Disconnected
- Location: Generator
- Part time: 11,595 hours, 3,574 cycles
- Component: Generator
- Component part number: 727792M
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GEN DRIVE AND DRIVE WARNING LIGHT FLICKERS.  IDG WAS DISCONNECTED.  REMOVED AND REPLACED NR 1 ENG IDG IAW M57-24-01.
